# SDR CA951108014

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearings
- Condition: Dirty
- Location: Nlg Drag Brace
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)NLG NOT LOCK, AND IN TRANSIT LIGHT STAYED ON. THIS WAS 4TH  INCIDENT THIS ACFT IN PAST MONTH. IN PREVIOUS INCIDENTS, GEAR RIGGED, LUBED ETC. AND NIL FOUND. IN THIS CASE FURTHER INSP FOUND UPLOCK SHAFT BEARINGS WERE STICKY AND DIRTY DESPITE FACT THAT GEAR DRAG BRACE WAS OVERHAULED IN MID 1994. DRAG BRACE HAD LATEST BUSHINGS INSTALLED AS PER SB 226-32-060. SB HAS NOT ALWAYS BEEN SUCCESSFUL. COLDER THAN NORMAL TEMPS MAY HAVE CONTRIBUTED TO STIFFNESS OF GEAR UPLOCK SHAFT AND MASKED THE PROBLEM AT AMBIENT TEMP.
